# SDR 2005FA0000354

- Difficulty date: February 24, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N468TW
- Make and model: Cessna 414A
- Aircraft serial: 414A0071
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 02091734
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAGNETO, PN 6320, SN 02091734 FAILED AFTER 54 HOURS TT IN SERVICE.  INVESTIGARTION FOUND BROKEN CONTACT ASSY.   VISUAL INSPECTION OF BOTH LT AND RT CONTACT ASSY IF SN IS WITHIN 100 HOUR OF FAILED PART.  NOTE; RT MAGNETO SAME ENGINE, PN 6320, SN 02091744 FAILED AT 58.0 HOURS TT IN SERVICE.  FROM SAME PROBLEM.  (GL11200508227) (K)
